# SDR AWXA200700289

- Difficulty date: February 17, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 64,240 hours, 44,641 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 652072354
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CRACKED FRAME, BS 492, S24R AT FORWARD CARGO DOOR CUT OUT LOWER DOOR STOP FITTING.  REPAIRED FRAME, BS 492, S24R AT FORWARD CARGO DOOR CUT OUT LOWER DOOR STOP FITTING IAW AWA ER 03-5332-07047-ES3.
